# SDR IPXA13579784

- Difficulty date: August 7, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 22,462 hours, 13,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 196N52381
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, MAIN CABIN, UNDER FLOOR PANEL, AFT DECK PLATE HAS CORROSION BS 1680, RBL5.  REPAIRED AFT DECK PLATE IAW SRM 53-60-51-2R-8.
